e-Journal Chiang Mai Journal of Science, Faculty of Science, Chiang Mai University
 


Journal Volumes


  JOURNAL DETAIL



Fibonacci Sequences in Nilpotent Groups with Class n


Paper Type 
Contributed Paper
Title 
Fibonacci Sequences in Nilpotent Groups with Class n
Author 
Engin ZKAN
Email 
eozkan@atauni.edu.tr
Abstract:
We have given formulas to find the αth term of the sequence constituted 3-step Fibonacci sequences in a nilpotent group with exponent p and nilpotency class n ( p is a prime number).
Start & End Page 
205 - 212
Received Date 
2004-04-02
Revised Date 
Accepted Date 
2004-08-18
Full Text 
  Download
Keyword 
Fibonacci sequences, nilpotency class, nilpotent group
Volume 
Vol.31 No.3 September 2004
DOI 
Citation 
ZKAN E., Fibonacci Sequences in Nilpotent Groups with Class n, Chiang Mai Journal of Science, 2004; 31(3): 205-212.
SDGs
View:1,186 Download:228

Search in this journal


Document Search


Author Search

A | B | C | D | E | F | G | H | I | J | K | L | M | N | O | P | Q | R | S | T | U | V | W | X | Y | Z

Popular Search






Chiang Mai Journal of Science

Faculty of Science, Chiang Mai University
239 Huaykaew Road, Tumbol Suthep, Amphur Muang, Chiang Mai 50200 THAILAND
Tel: +6653-943-467




Faculty of Science,
Chiang Mai University




EMAIL
cmjs@cmu.ac.th




Copyrights © Since 2021 All Rights Reserved by Chiang Mai Journal of Science